Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2002, том 11, страницы 13–18 (Mi ljm115)  

Pathological functions on Puiseux series ordered fields and others

M. Moniria, J. S. Eivazloo

a Institute for Studies in Theoretical Physics and Mathematics

Аннотация: We show that over closed bounded intervals in certain Archimedean ordered fields as well as in all non-Archimedean ones of countable cofinality, there are uniformly continuous 1-1 functions not mapping interior to interior. For the latter kind of fields, there are also uniformly continuous 1-1 functions mapping all interior points to interior points of the image which are, nevertheless, not open. In particular the ordered Laurent and Puiseux series fields with coefficients in any ordered field accommodate both kinds of such strange functions.

Ключевые слова: ordered fields, gaps, Scott completeness, monotone completeness, cofinality, open maps, Puiseux series.

Полный текст: PDF файл (118 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: М. М. Арсланов
Поступило: 14.05.2002
Язык публикации: английский

Образец цитирования: M. Moniri, J. S. Eivazloo, “Pathological functions on Puiseux series ordered fields and others”, Lobachevskii J. Math., 11 (2002), 13–18

Цитирование в формате AMSBIB
\RBibitem{MonEiv02}
\by M.~Moniri, J.~S.~Eivazloo
\paper Pathological functions on Puiseux series ordered fields and others
\jour Lobachevskii J. Math.
\yr 2002
\vol 11
\pages 13--18
\mathnet{http://mi.mathnet.ru/ljm115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946353}
\zmath{https://zbmath.org/?q=an:1038.12007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm115
  • http://mi.mathnet.ru/rus/ljm/v11/p13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:155
    Полный текст:60
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021